# SDR 95ZZZM487

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND THE OUTER LEFT ENGINE TRUSS CRACKED AT UPPER WELD ON COWL ATTACH BRACKET ON TUBE, APPROXIMATELY .5 INCH LONG ON OUTER AND .125 INCH LONG ON INNER.  BOTH CRACKS WERE REPAIRED IAW BEECH KIT NR 129-9006.
